Humbert Polynomials and Functions in Terms of Hemite Polynomials

Authors: C. Cesarano, Dario Assante

Abstract: By starting from the standard definitions of the incomplete two-variable Hermite polynomials, we propose non-trivial generalizations and we show some applications to the Bessel-type functions as the Humbert functions. We also present a generalization of the Laguerre polynomials in the same context of the incomplete-type and we use these to obtain relevant operational techniques for the Humbert-type functions.

Pages: 77-82

DOI: 10.46300/9101.2022.16.14

International Journal of Mathematical Models and Methods in Applied Sciences, E-ISSN: 1998-0140, Volume 16, 2022, Art. #14